# SDR UALA2012013000602

- Difficulty date: January 28, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,208 hours, 10,753 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydrualic Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRIPPING RT ENG AFT OF PYLON.  REPLACED O-RING ON DRAIN PLUG ON AC HYDRAULIC PUMP, RAN PUMP NO LEAKS NOTED.
